BibTeX record journals/appml/OzcagEGJ08

download as .bib file

@article{DBLP:journals/appml/OzcagEGJ08,
  author    = {Emin {\"{O}}z{\c{c}}ag and
               Inci Ege and
               Hasmet G{\"{u}}r{\c{c}}ay and
               Biljana Jolevska{-}Tuneska},
  title     = {On partial derivatives of the incomplete beta function},
  journal   = {Appl. Math. Lett.},
  volume    = {21},
  number    = {7},
  pages     = {675--681},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.aml.2007.07.020},
  doi       = {10.1016/j.aml.2007.07.020},
  timestamp = {Sat, 19 Oct 2019 19:07:22 +0200},
  biburl    = {https://dblp.org/rec/journals/appml/OzcagEGJ08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics